Our son (7 years old) has been on Concerta for one month. We’ve increased the dose twice and he’s currently on 36 mg. He is incredibly emotional while the med kicks in and wears off. The Psych seems to think this is because we haven’t optimized his dose, so we keep increasing. But with each increase, I see a litany of side effects I hate. Heavy emotions, it’s like he’s cracked out and hyper focused on things, it hasn’t improved his disruptiveness nature at school at all, and today we had somewhat of a manic episode after school where he was chewing on his inner cheek nervously which caused an open sore bleeding. He lost it! Screaming he couldn’t stop and I’ve never seen him in such a scary emotional state. I hate this journey on meds so far and I’m losing my patience tinkering with his emotional well-being. I can’t possibly see how meds can help him when it’s been so terrible. I have a message out to his psych, but I’m desperate for answers. I am lost and so sad as his mom. This process has destroyed my emotional well-being as well.